Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2004, Issue 5, Pages 433-445
http://dx.doi.org/10.1155/S1110757X04311046

Structure of optimal trajectories in a nonlinear dynamic model with endogenous delay

1Department of Mathematics, Prairie View A&M University, Prairie View 77446-4189, TX, USA
2College of Business & Economics, Houston Baptist University, 7502 Founder Road, Houston 77074-3298, TX, USA

Received 12 November 2003; Revised 16 February 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Natali Hritonenko and Yuri Yatsenko, “Structure of optimal trajectories in a nonlinear dynamic model with endogenous delay,” Journal of Applied Mathematics, vol. 2004, no. 5, pp. 433-445, 2004. https://doi.org/10.1155/S1110757X04311046.